Pruritis ( Itchy skin )

hello!

for almost a week now, I have this something raised on my skin. It's not red or something. They are numerous area by area and can be found mostly sa left and right side ng neck ko.

It's very very itchy, so my neck got small wounds all over due to scratching. Also, its appearance is very similar kapag nagtayuan ang mga balahibo mo.. at malamig. Yung pores ba na nagraise.

Also, kasabay nito.. namamalat ung skin ko between eyebrows. It started there and now spreading sa noo ko. Similarly namamalat din Yung likod ng mga tenga at even sa loob nito.

I don't know what causes this, but now I can also feel itchy beside my hips.

I have tried wetting a cloth with boiling water and apply it on my neck.. wow sarap hehe.. I can't use candle kasi hirap tuluan ang leeg.


now i'm wondering what's this and what causes this... i'm currently taking 2g of fern-c everyday and drinks milo.. it just comes to my mind that maybe this is a reaction of fern-c and milo..

:)

Comments

  • layerlayer doc PExer
    keile wrote: »

    I can't use candle kc hirap tuluan ang leeg.

    :)

    please don't do this. did you just start taking fern-c or have you been taking this for a while now? please consult a dermatologist or a family physician. it's been a week already.
  • TjmdTjmd Member PExer
    ditto. Please look for a dermatologist as soon as right AWAY. :(
  • keilekeile Cool PExer
    layer wrote: »
    please don't do this. did you just start taking fern-c or have you been taking this for a while now? please consult a dermatologist or a family physician. it's been a week already.

    i'm taking fern-c for almost 1 month now, starting from 1 capsule, increasing gradually until 20 capsules a day. I'm taking my leave to work this week to see a specialist.

    I can really feel the itchiness, it's almost like you want to tear your skin apart hehe... but its really bothering, its spreading throughout my body :(
  • TjmdTjmd Member PExer
    vitamin C doesn't usually cause rashes. Unless its a reaction to one of the ingredients in the fern-C capsule. No medication/tablet in this planet is made of pure vitamin C (whatever the company claims it). There are always excipients/ingredients added to bulk up the tablet.
    Try stopping the vitamin for 2 days and see if the rash disappears.

    You will only absorb a small amount of the vitamin anyway, being water soluble, the body once saturated with a water soluble vitamin will expel is out as you got to the bathroom.

    and visit the specialist na rin.
  • layerlayer doc PExer
    and why would you take 20 capsules of vitamin C a day? one capsule is enough. i even suggest taking multivitamins instead of what you're taking now. vitamin c is vitamin c is vitamin c.
  • keilekeile Cool PExer
    layer wrote: »
    and why would you take 20 capsules of vitamin C a day? one capsule is enough. i even suggest taking multivitamins instead of what you're taking now. vitamin c is vitamin c is vitamin c.

    i'm taking because I have this growths on my neck.. lumps that exist for a year, its around 3-5 in number, usually on my right side.

    another is that another growth under my chin, they are in pairs.. situated below my jaw symmetrically.

    thats why I take fern-c, my another theory is that, maybe its because of sudden stop while taking 20 capsule. I run out of supply and not been able to drink for few days. Maybe my immune system behave erratically and affected my skin.
  • smilewarriorsmilewarrior Moderator PEx Influencer ⭐⭐⭐
    ^Stop taking Fern-C.

    It will not cure the growths on your neck. Please follow the advice of the physicians, totoo ang sinasabi nila.

    I've deleted dozens of posts here at What's Up Doc on Fern-C, as most of them have been posted by individuals hoping to sell Fern-C to other Pexers. I will not tolerate spam in this forum, in any shape or form.

    You need to see a doctor and have those lumps checked.

    Follow Dr. Layer's advice. Just take a multivitamin instead.
  • keilekeile Cool PExer
    uh, i'm not selling fern-c or whatsoever, and I will not spam for nonsense post.. both are a waste of my time.

    anyway, i already have medical consultation, and the doctor said those lumps must undergo biopsy at the hospital. For the rashes... dried up blood starts to flake. But it leaves reddish scar on my neck. I'm planning to use ointment or creams that is antibacterial/antifungal.

    thank you po.
  • jaezejaeze Member PExer
    planning to use ointments/creams??????? so you mean the doctor didn't prescribe you anything? so what was the problem?
  • keilekeile Cool PExer
    just an update.. after a week of applying Betamethazone ointment, recommended by our late family doctor to my eldest sister, the rashes started to flakes and for now, it leaves my skin brownish at least without the itch and scattered wounds.

    It now appears on the side of my arms, legs and sidebody, very itchy. The best description I can say is that it really looks like chicken skin when its feathers were removed. Small but in groups. Seems a transparent liquid is inside but I cant verify since it is small. Very itchy at certain times, I don't know when but it's not always. But when it itch, it is very difficult to resist scrubbing it. :grrr:
  • TjmdTjmd Member PExer
    very unusual, best have it checked by a dermatologist.
  • aescupulusaescupulus healer PExer
    ^ i agree,
    the diagnosis of any skin problem weighs a lot on ocular inspection and expert clinical eyes of dermatologists. don't use the other persons medications, you may worsen the situation.
  • hoovenhooven Member PExer
    keile wrote: »
    just an update.. after a week of applying Betamethazone ointment, recommended by our late family doctor to my eldest sister, the rashes started to flakes and for now, it leaves my skin brownish at least without the itch and scattered wounds.

    It now appears on the side of my arms, legs and sidebody, very itchy. The best description I can say is that it really looks like chicken skin when its feathers were removed. Small but in groups. Seems a transparent liquid is inside but I cant verify since it is small. Very itchy at certain times, I don't know when but it's not always. But when it itch, it is very difficult to resist scrubbing it. :grrr:

    kelan ba nagsimula iyan?... nag-consult ka na ba sa doctor? (dermatologist)... puro yata self-medication ka... pa-check ka na kagad... para di ka magkaroon ng discoloration sa balat... :)
  • keilekeile Cool PExer
    can anyone recommended a good dermatologist? wala ako gaanong tiwala sa mga doctor eh.. i prefer yung at least honest :)
  • smilewarriorsmilewarrior Moderator PEx Influencer ⭐⭐⭐
    ^Marami namang mabait, magaling at honest na physicians dito sa Pilipinas, katulad na lang ng mga physicians natin dito sa PinoyExchange.

    Mabuti pa siguro magpatingin sa Out-patient dermatology department ng UST or sa UP-PGH. Magagaling at honest ang mga dermatologist doon.

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file